MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 01/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pxc161200/06762384, udi (b)(4) and pxc201000/7732669, udi (b)(4).Patient medications: furosemide, atorvastatin, paroxetine, aspirin, and omeprazole.The review of the manufacturing paperwork verified that these lots met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use, warns that adverse events that may occur and /or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2010, the patient was implanted with a gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that non-contrast scans (date is unknown), revealed the patient¿s aneurysm sac is now 98mm (beginning measurement is unknown).The endoleak source is unknown and cannot be identified by scans done.The physician chose to reintervene on (b)(6) 2019, and extended proximal with an aortic extender endoprosthesis (pla280300/18401586).Then, extended distal in the right external iliac artery, he embolized the hypogastric artery and extended into the right external iliac artery with a contralateral leg endoprosthesis (plc141400/18460240).The final angio run showed a type ii endoleak from the internal mesenteric artery and no type i endoleak.The physician is taking a wait and watch approach on the type ii endoleak.The patient tolerated the reintervention procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8282775
Report Number2953161-2019-00008
Device Sequence Number19368221
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2013
Device Catalogue NumberPXT261416
Device Lot Number7883004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient Weight86